# SDR AALA20100623TUL09

- Difficulty date: June 23, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N559010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON AND AROUND FASTENERS ON CREASE ANGLE WEBS RIGHT SIDE STATIONS 1400 TO 1460.  REMOVED AND REPLACED DITCHING PAN FROM STATIONS 1400 TO 1460 PER SRM 51-10-02-0G 9.
